# SDR WWMA9600081

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Avionics
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RED AVIONICS SMOKE LIGHT ILLUMINATED IN FLIGHT.  MAINTENANCE REPLACED THE AVIONICS SMOKE DETECTOR AND RELEASED THE AIRCRAFT FOR SERVICE.
